# SDR SWAA2023101697453

- Difficulty date: September 6, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AFT CARGO COMPARTMENT 2023-569437<[01] TOOL USED DIGITAL CALIPER P/N: 500-193-30; S/N: 0037624; DUE DATE: 13-DEC-23.;[02] RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1859843; DUE DATE: 05-DEC-23.;[03] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] JOB COMPLETED.;[05] CHANGED 'NO' TO 'YES' IN MEASUREMENT FIELD #3;[06] CHANGED 'NO' TO 'YES' IN MEASUREMENT FIELD #3
